Acepace

183d

Hi beautiful souls. I hope you all are well. I had my second breakthrough seizure in two months, so will likely be losing driving privileges. I am trying to be calm and accepting but anxiety and concern of being a burden is still creeping in a little. I have been moody post ictal and feel really bad about it. I am currently on Keppra, and don't want to change meds again as I tend to have bad side effects. Anyone have experience/advice in regards to loosing driving AGAIN and changing meds again?

Pseudoseizures

Epilepsy

View all
  • Neferteari

    183d

    I definitely know how that feels I tried epilepsy medication from 1992 up until 1998 the medication made my hair fall out I was told that I cannot drive so I have to depend on people to take me places it really sucks

    • Acepace

      182d

      knowing you understand is a blessing- I do so hope you can drive again someday. Thank you for your reply! I'm so sorry for your experience with meds. That sucks. We can all support each other through this. I am sure you are not a burden and have much to offer those who drive you

  • Marilumoo

    182d

    I just had my first seizure on May 19th and haven't been allowed to drive since 😔 it's been really hard to cope with as my car is one of my favorite things...

    • Acepace

      182d

      I am sorry - it is really hard. I hope you can drive again soon. I had my first seizure a few years ago and couldn't drive for almost a year. The seizures got controlled and I could drive again (until this seizure but hopefully someday I will drive again). I hope you can drive your car again someday! I'll be hoping that for you. Wishing you the best on your journey-please don't hesitate to reach out. We're all here for each other 🤗

  • Neferteari

    180d

    👍

  • Taintedoctopus28

    179d

    I understand your struggle. I get seizures at least once a month so I never got the chance to learn how to drive. (I got diagnosed at 14) it's hard to accept that you have to rely on others, feeling like a burden is the worst. As for the meds, I personally had issues with Keppra making me very moody. How long have you been taking them?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.